arrow
Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640.

Preview Full PDF 1785 21065 Abstract

Leiheng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650.

Preview Full PDF 1755 20930 Abstract

Dingguo Pu, Yan Zhou & Haiyan Zhang

J. Comp. Math., 22 (2004), pp. 651-660.

Preview Full PDF 1804 21466 Abstract

Changfeng Ma

J. Comp. Math., 22 (2004), pp. 661-670.

Preview Full PDF 1867 21670 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680.

Preview Full PDF 1802 21514 Abstract

Jianyu Pan & Zhongzhi Bai

J. Comp. Math., 22 (2004), pp. 681-698.

Preview Full PDF 1860 20856 Abstract

Zhiyong Zhao & Jianwei Hu

J. Comp. Math., 22 (2004), pp. 699-718.

Preview Full PDF 2089 21060 Abstract

Jin Huang & Lü Tao

J. Comp. Math., 22 (2004), pp. 719-726.

Preview Full PDF 1843 20969 Abstract

Yang Xu, Jingjun Zhao & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 727-734.

Preview Full PDF 1793 20788 Abstract

Juliang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752.

Preview Full PDF 1918 21341 Abstract

Liping He & Shunkai Sun

J. Comp. Math., 22 (2004), pp. 753-768.

Preview Full PDF 2053 21183 Abstract

Hongyu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776.

Preview Full PDF 1785 21112 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard